Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 110, NWS Jackson, KY

April 25, 2011Martin County, Pike County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Apr 25, 2011, 10:12 PM EDT for Martin County, Pike County, Kentucky. It was in force for 15 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 10:12 PM EDT (02:12 UTC)
Expired
Apr 25, 2011, 10:27 PM EDT
In force
15 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Martin County, KY, Pike County, KY

The radar

The Jackson,KY radar (KJKL), 81 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 10:15 PM EDTTSTM WND DMGPilgrim, KYTREES WERE BLOWN DOWN ON MEADE HOUSE ROAD IN PILGRIM.
Apr 25, 10:15 PM EDTTSTM WND DMGWarfield, KYTREES WERE BLOWN DOWN ON ROUTE 292 HODE ROAD IN WARFIELD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WUUS53 KJKL 260212
SVRJKL
KYC159-195-260230-
/O.NEW.KJKL.SV.W.0110.110426T0212Z-110426T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1012 PM EDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARTIN COUNTY IN NORTHEAST KENTUCKY...
  NORTH CENTRAL PIKE COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 1030 PM EDT

* AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM JOB TO CALF CREEK TO BRADBURY TO WHITEPOST...AND MOVING
  NORTHEAST AT 35 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  OPPY...BEAUTY...HODE AND WARFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3761 8236 3777 8254 3786 8254 3793 8260
      3796 8258 3797 8254 3796 8250 3793 8249
      3788 8242 3782 8240 3777 8232 3773 8232
      3768 8230 3767 8228
TIME...MOT...LOC 0213Z 227DEG 32KT 3802 8253 3793 8246
          3783 8246 3775 8234
WIND...HAIL 60MPH 0.88IN

$$

PELTON
1 follow-up statement
666 
WWUS53 KJKL 260227
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1027 PM EDT MON APR 25 2011

KYC159-195-260237-
/O.CAN.KJKL.SV.W.0110.000000T0000Z-110426T0230Z/
MARTIN KY-PIKE KY-
1027 PM EDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PIKE AND EASTERN
MARTIN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO WEST 
VIRGINIA.

LAT...LON 3761 8236 3777 8254 3786 8254 3793 8260
      3796 8258 3797 8254 3796 8250 3793 8249
      3788 8242 3782 8240 3777 8232 3773 8232
      3768 8230 3767 8228
TIME...MOT...LOC 0227Z 227DEG 32KT 3805 8235 3796 8228
          3786 8228 3778 8217

$$

PELTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:35 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 25, 7:35 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
735 PM EDT MON APR 25 2011

.SHORT TERM.../TONIGHT THROUGH WEDNESDAY NIGHT/

ACTIVE PATTERN TO CONTINUE DURING THE PERIOD...BUT WINDING DOWN ON
WEDNESDAY NIGHT. MODELS ARE STILL SHOWING SOME TIMING/TRACKING
DISCREPANCIES...AND HAVE USED A COMPROMISE FOR THE FORECAST.

FIRST CONCERN IS FOR THE LATE AFTERNOON AND EVENING. CONVECTION HAS
STARTED TO POP...BUT MOSTLY OUTSIDE THE FORECAST AREA AS OF MID
AFTERNOON. AT THIS POINT...STILL THINKING THAT COVERAGE WILL BE
LIMITED WITH A LACK OF A FOCUSING MECHANISM...AND HAVE USED A 20
PERCENT POP FOR THE START OF FIRST PERIOD. IF TRENDS SHOW MORE
COVERAGE...AN UPDATE WOULD BE NEEDED. HAVE ALSO INCLUDED SLIGHT
CHANCE TOWARD THE END OF THE PERIOD IN OUR FAR SW...WITH BOTH THE NAM
AND GFS SHOWING CONVECTION INITIATING ALONG A COLD FRONT OVER MO AND
AR THIS EVENING AND MOVING EAST OVERNIGHT...BUT THE NAM BEING SLOWER
THAN THE GFS.

ON TUESDAY THE CONVECTION REMNANTS MOVE THROUGH OUR AREA. FORECAST
WIND FIELDS SHOW MORE SHEER DEVELOPING FOR TUE...AND SEVERE THREAT
WILL NEED TO BE WATCHED...ESPECIALLY IF SOME DESTABILIZATION CAN TAKE
PLACE FIRST. DOWNSLOPE LOW LEVEL FLOW MAY LOWER THE PRECIP AND SVR
THREAT OVER THE FAR EASTERN PORTION OF THE FORECAST AREA ON TUE.

TUE NIGHT A STRONG AREA OF LOW PRESSURE WILL DEVELOP OVER THE
SOUTHERN PLAINS AND HEAD TOWARD AR. MODELS SHOW CONVECTION DEVELOPING
TO OUR W AND SW CLOSER TO THE LOW AND IN THE AREA OF GOOD INFLOW OFF
THE GULF. THIS CONVECTION MAY AFFECT OUR AREA DURING THE NIGHT.

THE MOST SIGNIFICANT WX IS LIKELY TO BE WEDNESDAY. THE AFOREMENTIONED
LOW WILL CONTINUE DEEPENING AND TRACKING NE UP THE OHIO VALLEY. THE
WINDS FIELDS ARE EXPECTED TO BE VERY STRONG. THE MOST QUESTIONABLE
PARAMETER MAY BE INSTABILITY...ESPECIALLY IN OUR EASTERN COUNTIES...
WHERE DOWNSLOPE LOW LEVEL FLOW IS A DISTINCT POSSIBILITY FOR LIMITING
PRECIP AND SEVERE POTENTIAL. EVEN SO...BOTH FLOODING AND ALL TYPES OF
SEVERE WX ARE A CONCERN...ESPECIALLY IN OUR WESTERN COUNTIES. EVEN IN
THE EAST...IF CONVECTION MANAGES TO OCCUR DESPITE DOWNSLOPING...
DAMAGING WINDS COULD STILL THREATEN. THE THREATS WIND DOWN ON
WEDNESDAY NIGHT WITH COLD FRONTAL PASSAGE.

.LONG TERM.../THURSDAY THROUGH MONDAY/

FINALLY APPEARS A BREAK FROM THE ACTIVE WEATHER WILL ARRIVE ON
THURSDAY AS MUCH DRIER AND COOLER AIR RETURNS TO EAST KENTUCKY. THIS
SHOULD GIVE THE AREA A CHANCE TO DRY OUT AND RECOVER FROM THE MID
WEEK ACTIVE WEATHER. TEMPERATURES WILL ONCE AGAIN BEGIN TO REBOUND
HEADING INTO NEXT WEEKEND...WITH A COLD FRONT TO BRING ANOTHER
CHANCE OF RAIN LATE IN THE WEEKEND.

MODELS ARE IN VERY GOOD AGREEMENT FROM THURSDAY INTO THE START OF
THIS NEXT WEEKEND. WILL GO AHEAD AND ELIMINATE POPS STARTING AT 12Z
THURSDAY THROUGH 00Z FRIDAY. MODEL SOUNDINGS ARE JUST TOO DRY AND
STABLE TO PRODUCE MUCH IN THE WAY OF MEASURABLE PRECIPITATION.

THERE IS STILL UNCERTAINTY SURROUNDING THE TIMING OF THE FRONT LATE
IN THE WEEKEND. OPTING TO KEEP THE FORECAST FAIRLY IN TACT WITH
SMALL CHANCES OF SHOWERS AND THUNDERSTORMS FROM SATURDAY NIGHT
THROUGH SUNDAY NIGHT. HOWEVER...GUT FEELING IS THE FRONT WILL LIKELY
END UP BEING SLOWER AND MAY HOLD OFF UNTIL SUNDAY NIGHT OR MONDAY.
THIS IS GENERALLY WHAT THE ECMWF AGREES ON AT THE MOMENT.
HOWEVER...WITHOUT MODEL AGREEMENT...OPTING TO HOLD ONTO A CHANCE FOR
SATURDAY NIGHT THROUGH SUNDAY.

AFTER A "COOL" THURSDAY...TEMPERATURES WILL WARM HEADING INTO THE
UPCOMING WEEKEND. GUIDANCE SEEMS TO BE COVERING THE TEMPERATURES
FAIRLY WELL...SO NO REASON TO DEVIATE VERY MUCH.
&&

.AVIATION.../00Z TO 24Z/...UPDATED

EXPECTING VFR CONDITIONS THROUGH AROUND 16 OR 17Z TOMORROW. OTHER
THAN A FEW MIDDLE LEVEL CLOUDS AND CIRRUS LEFT OVER FROM DISTANT
THUNDERSTORMS...SKIES SHOULD BE MOSTLY CLEAR OVERNIGHT. CLOUDS WILL
BEGIN TO LOWER AND THICKEN BY LATE TOMORROW MORNING...AS A COLD FRONT
APPROACHES FROM THE SOUTHWEST. A FEW STORMS COULD BE SEVERE TUESDAY
AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.
ENVIRONMENTAL WINDS WILL BEGIN TO INCREASE OUT OF THE SOUTHWEST LATE
TOMORROW MORNING...WITH GUSTS OF 15 TO 20KTS POSSIBLE. IFR CONDITIONS
WILL BE POSSIBLE WITH THE THUNDERSTORMS...PARTICULARLY THE STRONGER
STORMS THAT PRODUCE HEAVY RAINFALL.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...HAL
LONG TERM....KAS
AVIATION...AR
Hazardous weather outlook, Apr 25, 4:38 AM EDT, 17 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
438 AM EDT MON APR 25 2011

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261145-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
438 AM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE TODAY AND AGAIN OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY THROUGH WEDNESDAY
NIGHT...AND AGAIN FROM SATURDAY NIGHT THROUGH SUNDAY. SOME OF THE
STORMS FROM TUESDAY THROUGH WEDNESDAY NIGHT MAY BECOME SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.

IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE FROM TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT...RESULTING IN A POTENTIAL FOR FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL...ANY WIND DAMAGE...OR
EXCESSIVE RAINFALL TO THE NATIONAL WEATHER SERVICE IN JACKSON.

MB

In the hours before

Special weather statement, Apr 25, 9:22 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
922 PM EDT MON APR 25 2011

KYZ106-107-109-110-112-113-119-120-260200-
JOHNSON-MARTIN-MORGAN-MAGOFFIN-FLOYD-PIKE-BREATHITT-KNOTT-
922 PM EDT MON APR 25 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH
1000 PM EDT MONDAY EVENING...

   EAST CENTRAL MORGAN...
   JOHNSON...
   MARTIN...
   MAGOFFIN...
   NORTHERN FLOYD...
   NORTHWESTERN PIKE...
   EXTREME EAST CENTRAL BREATHITT AND
   NORTH CENTRAL KNOTT.

AT 921 PM EDT...A STRONG THUNDERSTORM WAS LOCATED ALONG A LINE
EXTENDING FROM SKAGGS TO GAPVILLE TO HANDSHOE...OR ALONG A LINE
EXTENDING FROM SALYERSVILLE TO 10 MILES SOUTHEAST OF SALYERSVILLE TO
9 MILES NORTHEAST OF HINDMAN...MOVING NORTHEAST AT 40 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...SALYERSVILLE
AND FALCON AROUND 930 PM EDT...BRAINARD...DAVID AND NILES AROUND 935
PM EDT...ELNA AND PRESTONSBURG AROUND 940 PM EDT...FLATGAP AROUND
945 PM EDT...WINIFRED AROUND 950 PM EDT...

RESIDENTS SHOULD EXPECT BRIEF VERY HEAVY HOUR...GUSTY WINDS UP TO 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

PELTON
Special weather statement, Apr 25, 9:44 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
944 PM EDT MON APR 25 2011

KYZ110-119-120-260215-
MARTIN-FLOYD-PIKE-
944 PM EDT MON APR 25 2011

...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 1015 PM EDT MONDAY EVENING...

   SOUTHEASTERN MARTIN...
   EASTERN FLOYD AND
   PIKE.

AT 943 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BAMMER TO BOLDMAN TO JONANCY...OR ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF PRESTONSBURG TO 6 MILES NORTHWEST
OF PIKEVILLE TO 12 MILES SOUTH OF PIKEVILLE...MOVING NORTHEAST AT 35
MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...ENDICOTT AND
PIKEVILLE AROUND 950 PM EDT...ZEBULON AROUND 955 PM EDT...RACCOON
AROUND 1000 PM EDT...THREEFORKS AROUND 1005 PM EDT...VARNEY AROUND
1010 PM EDT...

RESIDENTS SHOULD EXPECT BRIEF HEAVY RAIN...GUSTY WINDS OF UP TO 50
MPH...FREQUENT LIGHTNING AND PENNY SIZED HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE
THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

PELTON
Local storm report, Apr 25, 9:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
951 PM EDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             PAINTSVILLE             37.82N 82.81W
04/25/2011  E0.25 INCH       JOHNSON            KY   TRAINED SPOTTER

            PEA SIZE HAIL WAS REPORTED.

&&

AR
Local storm report, Apr 25, 9:53 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
953 PM EDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND GST     PAINTSVILLE             37.82N 82.81W
04/25/2011  E55 MPH          JOHNSON            KY   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED HORIZONTAL RAIN AND ESTIMATED
            WIND GUSTS OF 50-60 MPH.

&&

AR
Local storm report, Apr 25, 9:57 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
957 PM EDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     PUTNEY                  36.91N 83.23W
04/25/2011                   HARLAN             KY   LAW ENFORCEMENT

            TREES WERE REPORTED DOWN ALONG KY 522 IN HARLAN COUNTY.

0853 PM     TSTM WND DMG     CORNETTSVILLE           37.13N 83.08W
04/25/2011                   PERRY              KY   BROADCAST MEDIA

            TREES WERE REPORTED DOWN ALONG KY HIGHWAY 7 NEAR
            CORNETTSVILLE. REPORTED RELAYED BY TV MEDIA.

&&

JP
Local storm report, Apr 25, 10:05 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1005 PM EDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     PAINTSVILLE             37.82N 82.81W
04/25/2011                   JOHNSON            KY   LAW ENFORCEMENT

            THE JOHNSON COUNTY DISPATCH OFFICE REPORTED THAT TREES
            HAD BEEN BLOWN DOWN AT NUMEROUS LOCATIONS AROUND THE
            COUNTY. POWER OUTAGES WERE ALSO OCCURRING ALL AROUND THE
            COUNTY. THESE EVENTS OCCURRED BETWEEN 935 PM AND 10 PM.
            FURTHER DETAILS WILL BE FORTHCOMING.

&&

AR

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:48 PM EDTSevere Thunderstorm WarningJKLFloyd, Harlan, Knott, Leslie, Letcher, Perry and 1 more42 min
Apr 25, 9:34 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Magoffin, Martin41 min
Apr 26, 4:10 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more36 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.